Second-order and related extremality conditions in nonlinear programming. (English) Zbl 0416.90062


90C30 Nonlinear programming
Full Text: DOI


[1] Mangasarian, O. L., andFromovitz, S. The Fritz John Necessary Optimality Conditions in the Presence of Equality and Inequality Constraints, Journal of Mathematical Analysis and Applications, Vol. 17, pp. 73-74, 1967. · Zbl 0149.16701
[2] John, F.,Extremum Problem with Inequalities as Subsidiary Conditions, Studies and Essays: Courant Anniversary Volume, Edited by K. O. Friedrichs, O.E. Neugebauer, and J. J. Stoker, John Wiley and Sons, New York, New York, 1948.
[3] McShane, E. J.,Sufficient Conditions for a Weak Relative Minimum in the Problem of Bolza, Transactions of American Mathematical Society, Vol. 52, pp. 344-379, 1942. · Zbl 0063.03871
[4] Fiacco, A. V., andMcCormick, G. P.,Nonlinear Programming: Sequential Unconstrained Minimization Techniques, John Wiley and Sons, New York, New York, 1968. · Zbl 0193.18805
[5] Penissi, E. J.,An Indirect Sufficiency Proof for the Problem of Lagrange with Differential Inequalities as Added Side Conditions, Transactions of American Mathematical Society, Vol. 74, pp. 177-198, 1953. · Zbl 0050.32602
[6] McCormick, G. P.,Second-Order Conditions for Constrained Minima, SIAM Journal on Applied Mathematics, Vol. 15, pp. 641-652, 1967. · Zbl 0166.15601
[7] Luenberger, D. E.,Introduction to Linear and Nonlinear Programming, Addison-Wesley Publishing Company, Reading, Massachusetts, 1973. · Zbl 0297.90044
[8] Avriel, M.,Nonlinear Programming, Analysis and Methods, Prentice Hall, Englewood Cliffs, New Jersey, 1976. · Zbl 0361.90035
[9] Collatz, L., andWetterling, W.,Optimization Problems, Springer-Verlag, New York, New York, 1975. · Zbl 0365.90001
[10] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill Book Company, New York, New York, 1969.
[11] Ben-Tal, A., Ben-Israel, A., andZlobec, S.,Characterization of Optimality in Convex Programming without a Constraint Qualification, Journal of Optimization Theory and Applications, Vol. 20, pp. 417-437, 1976. · Zbl 0327.90025
[12] Hestenes, M. R.,Optimization Theory, The Finite Dimensional Case, John Wiley and Sons, New York, New York, 1975. · Zbl 0327.90015
[13] Fan, K. On System of Linear Inequalities, Linear Inequalities and Related Systems, Edited by H. W. Kuhn and A. W. Tucker, Princeton University Press, Princeton, New Jersey, 1956. · Zbl 0072.37602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.